| Model Number |
MAL-1001-1 |
| Medical Device Problem Code |
Difficult to Fold, Unfold or Collapse (1254)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Malfunction
Event or Problem Description
Dr.(b)(6) attempted to use two different malyugin rings from the same box (information above).He was unsuccessful at delivering the ring as it was twisted in the delivery.The front ring would deploy but the second two are twisted together.He attempted to untwist it with a second instrument but was unsuccessful.No patient injury.